MAUDE Adverse Event Report: ALERE TECHNOLOGIES AS ALERE AFINION HBA1C

ALERE TECHNOLOGIES AS ALERE AFINION HBA1C
Model Number 1115015
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Discrepant (b)(6) results compared to lab: 5 patient samples/ 1 analyzer.Customer reported 5 discrepant patient results: (b)(6).Lab samples were venous draw purple top tubes- no test dates or further information regarding the lab results were provided.

Brand Name
ALERE AFINION HBA1C
Common Device Name
HBA1C
Manufacturer (Section D)
ALERE TECHNOLOGIES AS
kjelsaasveien 161
oslo 0884
NO  0884
MDR Report Key7486437
Report Number3003045237-2018-00004
Device Sequence Number1339159
Product Code LCP
UDI-Device Identifier07070060005683
UDI-Public(01)07070060005683(17)19093+(11)171009(10)10193211
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number1115015
Device Catalogue Number1115015
Device Lot Number10193211
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2018
Initial Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1